| Catalog Number |
MX4705 |
| Medical Device Problem Codes |
Crack (1135); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other, other text: g5: 510k is blank device product code is 510k exempt.D3, g1,2 email is: (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the bottom of the pressurized bag cracked and leaked during use.Adverse effects are unknown.
Additional Manufacturer Narrative
Additional information is provided in h.2., and h.6.Product was not returned, and no photographic evidence provided to aid in this investigation.As a result, product evaluation and problem confirmation cannot be performed.The product's history records were reviewed and there were no non-conformances that would have resulted in the reported complaint.The root cause for this event is unknown.For all enquiries or follow-up questions related to the record, do not use regulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.D.4.Full udi number: (b)(4).